# SDR VNAA2015083100039

- Difficulty date: August 31, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 27,803 hours, 27,863 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED APU OIL PRESSURE CAS MESSAGE DURING CRUISE FLIGHT.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE VERIFIED APU OIL LEVEL AS FULL AND OIL PRESSURE SENSOR CONNECTOR.  NO DEFECT FOUND.  CHECKS PERFORMED BY MAINTENANCE IAW AMM.  COULD NOT DUPLICATE MESSAGE.  ACFT RELEASED FOR SERVICE.
